# SDR QXEA2016043000291

- Difficulty date: April 30, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 19,101 hours, 20,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Bent
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  HINGE ON RT SIDE BROKEN.  PERFORMED GVI OF MAIN CABIN DOOR, FOUND UPPER HANDRAIL STRUT ASSY BENT AND LOWER CAM LINK ASSY BOLT SHEARED ON AFT HANDRAIL.  REPLACED UPPER HANDRAIL STRUT ASSY AND LOWER CAM LINK HARDWARE.  REF AMM TASK 52-11-21-000/400-801.  NO FURTHER DEFECTS NOTED.  PERFORMED OPS TEST OF FORWARD PASSENGER DOOR IAW AMM TASK 52-11-00-710-802.  OPS CHECKS GOOD.
